SciELO - Scientific Electronic Library Online

 
vol.14 número1More on Approximate Operators índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Cubo (Temuco)

versão On-line ISSN 0719-0646

Cubo vol.14 no.1 Temuco  2012

http://dx.doi.org/10.4067/S0719-06462012000100010 

CUBO A Mathematical Journal Vol.14, N° 01, (119-125). March 2012

 

Majorization for certain classes of analytic functions defined by a new operator

 

E. A. Eljamal and M. Darus

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi 43600 Selangor D. Ehsan, Malaysia. email: n-ebtisam@yahoo.com , maslina@ukm.my


ABSTRACT

In the present paper, we investigate the majorization properties for certain classes of multivalent analytic functions defined by a new operator. Moreover, we pointed out some new and known consequences of our main result.

Keywords and Phrases: Majorization properties, multivalent functions, Ruscheweyh derivative operator, Hadamard product.


RESUMEN

En el presente artículo, investigamos las propiedades de mayorización para ciertas clases de funciones analíticas multivalentes definidas por un nuevo operador. Además, resaltamos algunas consecuencias -nuevas y conocidas- de nuestro resultado princresultado.

2010 AMS Mathematics Subject Classification:30C45.


 

References

[1] F. M. Al-Oboudi, On univalent functions defined by a generalized Salagean operator, Internat. J. Math. Math. Sci., 27(2004), 1429-1436.         [ Links ]

[2] G. Salagean, Subclasses of univalent functions, Lecture in Math. Springer Verlag, Berlin, 1013(1983), 362-372.         [ Links ]

[3] K. Al-Shaqsi and M. Darus, On univalent functions with respect to k-symmetric points defined by a generalization Ruscheweyh derivative operators, Jour. Anal. Appl., 7(2009), 53-61.         [ Links ]

[4] M. Darus and K. Al-Shaqsi, Differential Sandwich Theorems with Generalised Derivative Operator, Int. J. Comput. Math. Sci., (22)(2008), 75-78.         [ Links ]

[5] O. Altintas, Ö.Özkan and H. M. Srivastava, Majorization by starlike functions of complex order, Complex Var. 46(2001), 207-218.         [ Links ]

[6] St. Ruscheweyh, New certain for univalent functions, Proc. Amer.Math. soc. 49(1975),109-115.         [ Links ]

[7] T. H. MacGregor, Majorization by univalent functions, Duke Math. J. 34(1967), 95-102.         [ Links ]

[8] Z. Nehari, Confformal mapping, MacGraw-Hill Book Company, New York,Toronto and London (1955).         [ Links ]

[9] M. Darus and R. W. Ibrahim, Multivalent functions based on a linear operator, Miskolc Mathematical Notes, 11(1) (2010), 43-52.         [ Links ]

[10] R. W. Ibrahim, Existence and uniqueness of holomorphic solutions for fractional Cauchy problem, J. Math. Anal. Appl., 380 (2011), 232-240        [ Links ]

Received: April 2011. Revised: June 2011.